Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#268273] of John E. Dolbow

Papers Published

  1. Sanders, J; Dolbow, J; Laursen, T, A stabilized treatment of arbitrarily oriented interfaces, Computational Plasticity - Fundamentals and Applications, COMPLAS IX no. PART 1 (2007), pp. 145-148
    (last updated on 2017/12/12)

    Abstract:
    This work demonstrates novel methods for the stabilized enforcement of constraints associated with un-gridded interfaces, using enriched finite element methods for mechanics problems. Traditional methods such as penalty enforcement can be shown to yield oscillations in fluxes on interfaces. This method is based on a classical approach, Nitsche's method, and we have particular interest in study of suitable techniques for computing the Nitsche parameter. © CIMNE, 2007.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320